Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 116, NWS La Crosse, WI

September 1, 2013Clark County, Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 1, 2013, 4:58 AM CDT for Clark County, Taylor County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2013, 4:58 AM CDT (09:58 UTC)
Expired
Sep 1, 2013, 5:45 AM CDT
In force
47 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, WI, Taylor County, WI

What was reported inside it

TimeReportWhereRemark
Sep 1, 5:24 AM CDTHAIL 1Owen, WIRANGED FROM 3/4 INCH TO 1 INCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS53 KARX 010958
SVRARX
WIC019-119-011045-
/O.NEW.KARX.SV.W.0116.130901T0958Z-130901T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
458 AM CDT SUN SEP 1 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARK COUNTY IN CENTRAL WISCONSIN...
  SOUTHERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 545 AM CDT

* AT 454 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THORP...AND
  MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OWEN AROUND 520 AM CDT.
  DORCHESTER AND ABBOTSFORD AROUND 545 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LUBLIN...COUNTY O AND STERLING
AVENUE...WITHEE...CURTISS...COUNTY ROADS A AND E...STETSONVILLE AND
THE TAYLOR COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 9019 4503 9020 4503 9031 4491 9031
      4494 9092 4509 9092
TIME...MOT...LOC 0958Z 271DEG 27KT 4502 9081

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
6 follow-up statements
016 
WWUS53 KARX 011009
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 AM CDT SUN SEP 1 2013

WIC019-119-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-TAYLOR WI-
509 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TAYLOR AND NORTHERN CLARK COUNTIES UNTIL 545 AM CDT...

AT 506 AM CDT...THE LEADING EDGE OF THE SEVERE THUNDERSTORM WAS 
LOCATED 6 MILES NORTHEAST OF THORP...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OWEN AROUND 515 AM CDT.
  DORCHESTER AND ABBOTSFORD AROUND 535 AM CDT.

THIS STORM WILL AFFECT AREAS IMMEDIATELY NORTH OF HIGHWAY 29. OTHER 
LOCATIONS IN THE WARNING INCLUDE WITHEE...COUNTY ROADS A AND E AND 
CURTISS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4495 9085 4505 9085 4512 9019 4503 9020
      4503 9031 4491 9031
TIME...MOT...LOC 1008Z 274DEG 32KT 4500 9067

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
717 
WWUS53 KARX 011022
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
522 AM CDT SUN SEP 1 2013

WIC019-119-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-TAYLOR WI-
522 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TAYLOR AND NORTHEASTERN CLARK COUNTIES UNTIL 545 AM CDT...

AT 518 AM CDT...THE LEADING EDGE OF THE SEVERE THUNDERSTORM WAS 
LOCATED NEAR OWEN...AND MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DORCHESTER AROUND 540 AM CDT.
  ABBOTSFORD AND COLBY AROUND 545 AM CDT.

THIS STORM WILL AFFECT THOSE ALONG HIGHWAY 29 FROM OWEN TO 
ABBOTSFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4495 9073 4506 9071 4512 9019 4503 9020
      4503 9031 4491 9031
TIME...MOT...LOC 1022Z 284DEG 23KT 4496 9054

HAIL...1.50IN
WIND...60MPH

$$

BAUMGARDT
358 
WWUS53 KARX 011027
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 AM CDT SUN SEP 1 2013

WIC119-011035-
/O.CAN.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
TAYLOR WI-
527 AM CDT SUN SEP 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAYLOR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO NORTHERN CLARK 
COUNTY. 

LAT...LON 4503 9031 4491 9031 4495 9073 4503 9071
      4503 9030
TIME...MOT...LOC 1025Z 284DEG 23KT 4496 9052

$$

WIC019-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
527 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK COUNTY UNTIL 545 AM CDT...

AT 522 AM CDT...THE LEADING EDGE OF THE SEVERE THUNDERSTORM WAS 
LOCATED NEAR OWEN...AND MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ABBOTSFORD AND COLBY AROUND 545 AM CDT.

ANYONE LIVING NEAR HIGHWAY 29 FROM OWEN TO ABBOTSFORD WILL BE 
AFFECTED BY THIS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

NOTIFY LAW ENFORCEMENT IF YOU HAVE LARGE HAIL OR WIND DAMAGE. 
&&

LAT...LON 4503 9031 4491 9031 4495 9073 4503 9071
      4503 9030
TIME...MOT...LOC 1025Z 284DEG 23KT 4496 9052

HAIL...1.50IN
WIND...60MPH

$$

BAUMGARDT
631 
WWUS53 KARX 011035
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
535 AM CDT SUN SEP 1 2013

WIC019-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
535 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK COUNTY UNTIL 545 AM CDT...

AT 531 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF OWEN...AND 
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. HAIL HAS BEEN REPORTED BY THE PUBLIC WITH  
         THIS STORM ALTHOUGH THE SIZE WAS NOT KNOWN. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ABBOTSFORD AND COLBY AROUND 545 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4503 9031 4491 9031 4494 9061 4503 9060
TIME...MOT...LOC 1034Z 284DEG 23KT 4495 9044

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
884 
WWUS53 KARX 011043
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 AM CDT SUN SEP 1 2013

WIC019-011045-
/O.CON.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
543 AM CDT SUN SEP 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CLARK COUNTY UNTIL 545 AM CDT...

AT 539 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ABBOTSFORD...
AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT. OWEN FIRE DEPARTMENT REPORTED QUARTER      
         SIZED HAIL IN OWEN AROUND 530 AM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE WARNING WILL BE ALLOWED TO EXPIRE AT 545 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4499 9031 4491 9031 4494 9059 4499 9057
TIME...MOT...LOC 1041Z 280DEG 25KT 4494 9035

HAIL...1.00IN
WIND...60MPH

$$

BAUMGARDT
634 
WWUS53 KARX 011045
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
545 AM CDT SUN SEP 1 2013

WIC019-011055-
/O.EXP.KARX.SV.W.0116.000000T0000Z-130901T1045Z/
CLARK WI-
545 AM CDT SUN SEP 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SOME AND WILL BE 
MOVING OUT OF THE WARNED AREA.  HOWEVER...HEAVY RAIN AND LIGHTNING 
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4499 9031 4491 9031 4494 9059 4499 9057
TIME...MOT...LOC 1043Z 280DEG 25KT 4494 9033

$$

BAUMGARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:21 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Sep 1, 3:21 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
321 AM CDT SUN SEP 1 2013

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 321 AM CDT SUN SEP 1 2013

MAIN FORECAST CONCERN THROUGH THE SHORT TERM IS ON SHRA/TSRA CHANCES
TODAY...THEN CLOUD OVER TONIGHT INTO MONDAY.

EARLY MORNING WATER VAPOR IMAGERY/RAP 500MB ANALYSIS SHOWS A
DISTINCT MID-LEVEL LOW/CIRCULATION NEAR INTERNATIONAL FALLS MN WITH
A TROUGH EXTENDING SOUTH THROUGH MN INTO EASTERN NEBRASKA. AT THE
SURFACE...LOW PRESSURE WAS CENTERED OVER THE ARROWHEAD OF MN WITH A
COLD FRONT TRAILING THROUGH NORTHWEST WI INTO NORTHERN IA. RADAR
MOSAIC SHOWING SCATTERED SHOWERS/THUNDERSTORMS ALONG AND AHEAD OF
THIS FRONT. CONVECTION HEADING INTO THE AREA HAS BEEN A GENERAL
DOWNWARD/WEAKENING TREND AS BETTER MOISTURE TRANSPORT/INSTABILITY
DIRECTED NORTHWARD INTO NORTHERN WI/MN. OTHERWISE...TEMPERATURES
ACROSS THE FORECAST AREA WERE IN THE MIDDLE 60S TO 70 DEGREES.

FOR TODAY...THE MID-LEVEL TROUGH AND SURFACE COLD FRONT WILL
CONTINUE TO SWING SOUTHEAST ACROSS THE AREA. WITH MOISTURE
TRANSPORT/INSTABILITY WANING...WILL CONTINUE TO CARRY SMALLER-END
SHOWER/THUNDERSTORM CHANCES...EXITING EAST BY THIS AFTERNOON. ONCE
THE SHOWER/THUNDERSTORM CHANCES EXIT THE AREA...LOOK FOR AN INCREASE
IN CUMULUS/STRATOCUMULUS LATER THIS MORNING INTO THIS AFTERNOON WITH
STEEPER LAPSE RATES UNDER THE MID-LEVEL TROUGH ROTATING THROUGH.
EXPECTING MOST OF THIS CLOUD COVER ALONG AND NORTH OF I-94.
OTHERWISE...SLIGHTLY COOLER/DRIER AIR OVERSPREADS THE AREA ON BREEZY
NORTHWEST WINDS IN THE 15-25 MPH RANGE. PLAN ON HIGHS TODAY IN THE
75-85 DEGREE RANGE WITH DEW POINTS IN THE LOWER 60S.

NAM/SREF/GFS SHOWING QUITE A BIT OF LOW-LEVEL MOISTURE SURGING
SOUTHWARD INTO THE AREA FROM LAKE SUPERIOR UNDER A SUBSIDENCE
INVERSION AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN PLAINS.
INCREASED CLOUDS COVER  EAST OF THE MISSISSIPPI/AND MAINLY NORTHEAST
OF I-94 TO ACCOUNT FOR THIS. OTHERWISE...TEMPERATURES ARE EXPECTED TO
DIP INTO THE 50S.

.LONG TERM...(LABOR DAY THROUGH SATURDAY)
ISSUED AT 321 AM CDT SUN SEP 1 2013

CLOUD COVER COULD BE A BIT TRICKY FOR LABOR DAY AS MOISTURE WILL BE
TRAPPED UNDER THE SUBSIDENCE INVERSION WITH HIGH PRESSURE BUILDING
OVERHEAD. BELIEVE CLOUDIER CONDITIONS WILL BE SEEN NORTHEAST OF I-94
WITH CLOUD COVER THINNING OUT THROUGH THE DAY IN STRENGTHENING
SUBSIDENCE ALOFT. CLOUDS COULD WILL ALSO HAVE A POTENTIAL IMPACT ON
TEMPERATURES AS WELL. PLAN ON HIGHS IN THE MIDDLE AND UPPER 60S
ACROSS NORTH CENTRAL WI...AND THE LOWER AND MIDDLE 70S ELSEWHERE.

HIGH PRESSURE SETTLES OVERHEAD MONDAY NIGHT. CLEARING SKIES/CALM
WINDS/COOLING LOWER BOUNDARY LAYER WILL LEAD TO FOG FORMATION...
ESPECIALLY RIVER VALLEY AREAS. OTHERWISE...LOOK FOR RATHER CHILLY
CONDITIONS WITH OVERNIGHT LOWS EXPECTED TO DIP INTO THE 40S.

GFS AND ECMWF IN GOOD AGREEMENT IN SWINGING A COLD FRONT THROUGH THE
AREA WEDNESDAY/WEDNESDAY NIGHT. WITH SUCH A DRY ATMOSPHERE...
EXPECTING NOTHING MORE THAN A FEW ALTOCUMULUS. LOOK FOR HIGHS ON
WEDNESDAY IN THE UPPER 70S TO THE LOWER 80S AND LOWS WEDNESDAY NIGHT
IN THE 50S.

NORTHWEST FLOW ALOFT DOMINATES THE REGION THURSDAY THROUGH SATURDAY
AS A RIDGE OF HIGH PRESSURE ANCHORS ITSELF OVER THE INTERMOUNTAIN
WEST. GFS/ECMWF HINT AT ANOTHER MID-LEVEL TROUGH/SURFACE COLD FRONT
BRUSHING OUR AREA FRIDAY NIGHT/SATURDAY. APPEARS ANY PRECIPITATION
ASSOCIATED WITH THIS TROUGH/COLD FRONT SHOULD STAY NORTHEAST OF THE
AREA. OTHERWISE...A SLOW WARMING TREND EXPECTED IN THE THURSDAY
THROUGH SATURDAY. PLAN ON HIGHS IN THE 75-80 DEGREE RANGE
THURSDAY...WARMING INTO THE LOWER/MIDDLE 80S BY SATURDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1143 PM CDT SAT AUG 31 2013

LINE OF CONVECTION ALONG THE FRONT HAS PRETTY MUCH DISSIPATED
EXCEPT FOR A FEW SHOWERS OVER CENTRAL AND EASTERN MINNESOTA.
CEILINGS WITH THIS ACTIVITY REMAINS VFR AND WITH THE SCATTERED
NATURE...PLAN TO HOLD ONTO JUST A VCSH FOR BOTH TAF SITES UNTIL
THE FRONT MOVES THROUGH. THE FRONT EXTENDS FROM THE MAIN SURFACE
LOW OVER SOUTHWEST ONTARIO THROUGH CENTRAL MINNESOTA INTO THE
NORTHWEST CORNER OF IOWA. THE WINDS INITIALLY GO AROUND TO THE
WEST/NORTHWEST BEFORE GOING TO THE NORTHWEST BEHIND A SECONDARY
TROUGH. HELD ON TO THE CURRENT TIMING OF BRINGING THE FRONT THROUGH
LATE TONIGHT AND THEN SHOW THE NORTHWEST WINDS SPREADING IN AROUND
12Z. MIXING DURING THE AFTERNOON WILL GET DEEP ENOUGH TO PRODUCE
SOME GUSTS AT KRST. THE CLOUDS OVER MANITOBA AND SASKATCHEWAN HAVE
MADE LITTLE OR NO SOUTHWARD PROGRESS THROUGH THE EVENING. THE
01.00Z NAM CONTINUES TO SHOW THIS MOISTURE FIELD COMING IN LATE
SUNDAY AFTERNOON WITH THE POSSIBILITY OF A VFR CEILING. WITH THE
LACK OF MOVEMENT OF THESE CLOUDS THIS EVENING...CONFIDENCE THAT
THEY WILL GET HERE IS NOT VERY HIGH AND WILL STAY WITH JUST SOME
SCATTERED CLOUDS FOR NOW.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION...04
Hazardous weather outlook, Aug 31, 5:08 AM CDT, 23 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
508 AM CDT SAT AUG 31 2013

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-011100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
508 AM CDT SAT AUG 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT. SEVERE WEATHER IS NOT EXPECTED
WITH ANY OF THESE STORMS...BUT THEY WILL BE CAPABLE OF PRODUCING
HEAVY RAIN AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE SUNDAY AND AGAIN WEDNESDAY NIGHT. SEVERE
WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS...BUT THEY WILL BE
CAPABLE OF PRODUCING HEAVY RAIN AND LIGHTNING.

LOCALLY DENSE FOG IS POSSIBLE TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BAUMGARDT

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.